# SDR AALA202203227695

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 55,653 hours, 35,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVER WING EMERGENCY POWER SUPPLY UNIT 11WL FAILS TEST OF EMERGENCY LIGHTING. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (AALA202203220883) AND BATTERY (AALA202203227695) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
